# SDR REXA201100956

- Difficulty date: December 10, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 21,750 hours, 18,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF FLOOR TRACK EMERGENCY LIGHTING INOP. REMOVED AND REPLACED FLOOR TRACK EMERGENCY LIGHT IAW AMM 33-51-01.  OPS CHECK NORMAL.  ALSO REMOVED AND REPLACED SECTION OF FLOOR TRACK LIGHT COVER, IAW AMM 33-51-01.
